Translator Disclaimer
December 1993 Analytic hypoellipticity, representations of nilpotent groups, and a nonlinear eigenvalue problem
Michael Christ
Duke Math. J. 72(3): 595-639 (December 1993). DOI: 10.1215/S0012-7094-93-07222-5
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
45 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.72 • No. 3 • December 1993
Back to Top